# SDR SWAA2022030478582

- Difficulty date: February 28, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737*
- Aircraft serial: 29826
- Aircraft time: 67,203 hours, 39,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY WXIT SIDEWALL LIGHT INOP / [01] R/R RH OVERWING EXIT WINDOW LIGHT IAW AMM 33-21-00
